# SDR USAA920081500

- Difficulty date: August 10, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 65,175 hours, 45,113 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B CHECK- MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 927 S26R.  REPAIRED FUSELAGE SKIN AT BS 927 S26R IAW B737 SRM 53-00-01 REPAIR 31.  (S)
